# SDR AWXA200300917

- Difficulty date: August 11, 2003
- Submitted: August 15, 2003
- Operation: Air carrier
- Aircraft: N158AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23780
- Aircraft time: 51,466 hours, 36,833 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Actuator
- Part number: 785801
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LCQ - EMERGENCY EQUIPMENT - DURING C-17 CHECK THE O2 DOOR LOCATED AT PASSENGER SERVICE UNIT (PSU) 23 RT FAILED TO OPEN DURING PASSENGER OXYGEN SYSTEM CHECK. MAINTENANCE REMOVED AND REPLACED THE ACTUATOR SOLENOID AT PSU 23 RT IAW BMM 35-22-21, OPERATIONAL CHECK WAS GOOD.
